Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: William Fulton
Title: Young tableaux: With applications to representation theory and geometry
Additional book information: Cambridge Univ. Press, New York, 1997, ix + 260 pp., ISBN 0-521-56144-2, hardcover; ISBN 0-521-56724-6, paperback

References [Enhancements On Off] (What's this?)

  • Jens Carsten Jantzen, Representations of algebraic groups, Pure and Applied Mathematics, vol. 131, Academic Press, Inc., Boston, MA, 1987. MR 899071
  • Bertram Kostant and Shrawan Kumar, The nil Hecke ring and cohomology of $G/P$ for a Kac-Moody group $G$, Proc. Nat. Acad. Sci. U.S.A. 83 (1986), no. 6, 1543–1545. MR 831908, DOI 10.1073/pnas.83.6.1543
  • Peter Littelmann, A plactic algebra for semisimple Lie algebras, Adv. Math. 124 (1996), no. 2, 312–331. MR 1424313, DOI 10.1006/aima.1996.0085
  • I. G. Macdonald, Symmetric functions and Hall polynomials, 2nd ed., Oxford Mathematical Monographs, The Clarendon Press, Oxford University Press, New York, 1995. With contributions by A. Zelevinsky; Oxford Science Publications. MR 1354144

  • Review Information:

    Reviewer: Arun Ram
    Affiliation: Princeton University
    Journal: Bull. Amer. Math. Soc. 36 (1999), 251-259
    Published electronically: February 16, 1999
    Review copyright: © Copyright 1999 American Mathematical Society